# SDR USAA2014051600016

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 45,517 hours, 16,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 1L, 3L & 4R ARE DIFFICULT TO ARM.  REMOVED DEBRIS & LUBED ALL GIRT BAR FLOOR FITTINGS & TRACKS, CHECKED OK.
